# SDR DALA2016081305997

- Difficulty date: August 13, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR BS 1520, LONGERON L9 TO 10 HAS INDICATION OF CRACK.  REMOVED PREVIOUS REPAIR.  INSTALLED REPAIR PARTS IAW SRM 53-10-03.
